Journal article icon

Journal article

An Improved Strichartz Estimate for Systems with Divergence Free Data

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Communications in Partial Differential Equations
Volume:
37
Issue:
2
Pages:
225-233
Publication date:
2012-02-01
DOI:
EISSN:
1532-4133
ISSN:
0360-5302
Source identifiers:
398366
Pubs id:
pubs:398366
UUID:
uuid:64bed679-7ff5-49f1-8243-42ae790870f1
Local pid:
pubs:398366
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP